# SDR SWIA2019101046434

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12.00 COCKPIT FLOOR BEAM POSSIBLE CRACK AT FS280.00, LOWER AFT END INSIDE RADIUS.   (C-CHECK) N817SK RO: 10/9/2019REPAIRED CRACKED RBL12.0 COCKPIT FLOOR BEAM IAW SRM.
